# SDR UALA2009040600966

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 61,208 hours, 22,921 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BAR AT K LAV NOT INSTALLED.  INSTALLED MISSING "K" LAV LIGHT BAR, OPS CHECKS NORMAL.
